# SDR UPS99229841

- Difficulty date: June 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208UP
- Make and model: Boeing 727247
- Aircraft serial: 21701
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 651920812
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (C57-581-06.00-03) ON NR 1 FLAP TRACK IN REAR SPAR MAIN BOLT HOLE.  REMOVED NR 1 FLAP TRACK, ROUTED TO CSD, RECEIVED NEW FLAP TRACK AND INSTALLED IAW 27-51-31.
